Open Access
April, 1970 Note on a Paper by H. G. Tucker
Laurens De Haan
Ann. Math. Statist. 41(2): 729-732 (April, 1970). DOI: 10.1214/aoms/1177697124


The purpose of this note is to indicate a direct and natural way of proving theorems stated in [4] by using an explicit expression for the sequence of normalizing constants belonging to a distribution function attracted to a stable law. This results in a remark concerning a counter example given by Tucker and a slightly sharpened version of his Lemma 5.


Download Citation

Laurens De Haan. "Note on a Paper by H. G. Tucker." Ann. Math. Statist. 41 (2) 729 - 732, April, 1970.


Published: April, 1970
First available in Project Euclid: 27 April 2007

zbMATH: 0195.19401
Digital Object Identifier: 10.1214/aoms/1177697124

Rights: Copyright © 1970 Institute of Mathematical Statistics

Vol.41 • No. 2 • April, 1970
Back to Top